# SDR HALA2019102100430

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 4,588 hours, 895 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON APU START LOW OIL LEVEL ADVISORY. APU RUN FOR 30 MINUTES. // SERVICED APU WITH 2PT. OIL. QUANTITY CHECK GOOD. NO FAULTS NOTED AFTER APU START. REF. AMM 12-13-49-612-001-A O.K. TO CONTINUE.
